MathSciNet Relay Station
MathSciNet bibliographic data
MR461508 (57 #1493) 55H05 (55D15)
Halperin, Stephen Finiteness in the minimal models of Sullivan. Trans. Amer. Math. Soc. 230 (1977), 173–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement